# SDR A6WA201040974

- Difficulty date: December 23, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 21,483 hours, 19,903 cycles
- System (JASC): 2423 · Phase Adapter
- Part: Adg
- Condition: Unwanted Deploy
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADG INADVERTANT DEPLOYMENT AT FL310 COMPLIED WITH QRH ALL SYS POWERED NORMALLY PRIOR TO ADG DEPLOYMENT.  COMPLIED WITH RETRACTION OF ADG IAW AMM 24-23-01.  OPS CK GOOD.
